Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Weak and small penis, weak erection, leg and joint pain due to heavy masturbation. Medicines without side effect to restore power?

the problem is this that due to the heavy usage of materbation , my penis become so week and small..... and the erection also become weak, and some times pain in my left leg joint starts, i am very confused and terrified.... please help me.... without any medicine that have a side effect, prescribe me the natural food that will restore my power.
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics
Urologist 's  Response
Jul 2016
Hello
Thanks for your query. Are you married ? You have been indulged in masturbation and now facing problem of getting hard erection and weakness.This is called as Erectile Dysfunction .and not related to heavy masturbation but it is mind related.Please remove this myth from your mind .and note that there are no medications that will help you to solve your problem.Following measures will help to boost up your confidence and allay anxiety which is the most concerned .
1) Take moderate exercise for 45 minutes followed by meditation for hour in the morning.
2) Take high protein low fat diet rich in fruits and vegetables .
Avoid smoking and alcohol.
3) Take anti oxidants like Almonds 5 6 everyday.
This will help to resolve the problem of Erectile Dysfunction over a period of 3-4 months.Please restrict your self from excessive masturbation .
Answered: Thu, 3 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor